# SDR COMA0060910

- Difficulty date: November 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 7,187 hours, 7,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD EMERGENCY LIGHT IS INOPERABLE.  REPLACED LIGHT BULB.
